Christian Capelle ; Michel Habib ; Fabien Montgolfier - Graph Decompositions and Factorizing Permutations

dmtcs:298 - Discrete Mathematics & Theoretical Computer Science, January 1, 2002, Vol. 5 -
Graph Decompositions and Factorizing PermutationsArticle

Authors: Christian Capelle 1; Michel Habib ORCID1; Fabien Montgolfier ORCID1

  • 1 Algorithmes, Graphes et Combinatoire

A factorizing permutation of a given graph is simply a permutation of the vertices in which all decomposition sets appear to be factors. Such a concept seems to play a central role in recent papers dealing with graph decomposition. It is applied here for modular decomposition and we propose a linear algorithm that computes the whole decomposition tree when a factorizing permutation is provided. This algorithm can be seen as a common generalization of Ma and Hsu for modular decomposition of chordal graphs and Habib, Huchard and Spinrad for inheritance graphs decomposition. It also suggests many new decomposition algorithms for various notions of graph decompositions.

Volume: Vol. 5
Published on: January 1, 2002
Imported on: March 26, 2015
Keywords: GRAPH,factorizing permutations,graph decomposition,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

5 Documents citing this article

Consultation statistics

This page has been seen 343 times.
This article's PDF has been downloaded 617 times.